Stability of a program manifold of control systems with locally quadratic relations
AbstractWe establish sufficient conditions for the absolute stability of a program manifold of control systems. In the case where the Jacobi matrix is degenerate, sufficient conditions for the absolute stability of a program manifold is obtained by reduction to the central canonical form.
How to Cite
Zhumatov, S. S. “Stability of a Program Manifold of Control Systems With Locally Quadratic Relations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 3, Mar. 2009, pp. 418-24, https://umj.imath.kiev.ua/index.php/umj/article/view/3030.